# SDR AUS20011174

- Difficulty date: November 8, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing Spar
- Part time: 6,787 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RH FORWARD SPAR WEB CRACKED AROUND BEND RADIUS AND FORWARD FACE. FOUND DURING INSPECTION IAW BEECH SB 2269 REV1 ANDAD/BEECH55/62 AMDT4.
